# SDR ASMF200511005

- Difficulty date: November 6, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 44,374 hours, 26,003 cycles
- System (JASC): 8011 · Engine Starter
- Part: Coupler
- Part number: 447628
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING RIGHT ENGINE STARTING, THE RIGHT ENGINE DID NOT HAVE TURN IN N1 AND N2 AND START VALVE LIGHT TURNED ON.  THE ADAPTER SHAFT STARTER WAS REPLACED IAW MM 80-10-01 PAGE 204, TESTED CORRECT.  DURING OVERNIGHT CHECK, OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-01, TESTED CORRECT.
